| Catalog Number |
20374 |
| Medical Device Problem Codes |
False Negative Result (1225); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the provided lot number was not associated with the reported product.Therefore, we performed a search for similar complaints of the reported problem.A review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: insufficient info.Source: phone.
Event or Problem Description
Reports suspected false negative results, uncomfirmed with alternate test method.Unknown if patients were symptomatic.No apparent adverse event.Excat number of suspected false positves not provided.